# SDR SIMA20131112003

- Difficulty date: November 12, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 14502410002
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSP, FOUND FRAME 10 LT IS CRACKED AT THE UPPER ATTACH POINTS. REPAIRED IAW SRM.
